HRWeenie wrote:I get hives about every other week on Copaxone. Luckily they're not too bad - so I just ignore them. I've even gotten them on the bottoms of my feet. Been on Copaxone since April 2005 after two Tysabri treatments. My dr. says the hives are unrelated to MS or Copaxone -- but I never had them before.
What makes your Dr. assume they are unrelated to copaxone. I can see him saying not MS related as they are not a symptom of MS are they????? For him to say they are not related to the copaxone then he would then have to know what is causing them wouldn't ya think????
Keep in mind hives usually signify an allergic reaction which in my opinion is actually hard on your system since you do have MS. Even if it isn't the Copaxone I'd be asking him to tell you what it is so you can eliminate it from your system as what ever is causing the hives is a toxin to you body. Sometimes you need to get more than a glossed over answer from the Dr. Dig deeper this is your quality of life you are playing with.
After you inject COPAXONE®, call your doctor right away if you develop hives, skin rash with irritation, dizziness, sweating, chest pain, trouble breathing, severe pain at the injection site or other uncomfortable changes in your general health. Do not give yourself any more injections until your doctor tells you to begin again.
http://184.108.40.206/search?q=cache:_gx ... ves+&hl=en
John was diagnosed Jan 2005. On lipitor 20mg .On Copaxone since July 4,2005. Vitamin D3 2000iu-4000iu (depending on sunshine months)June 10 2005(RX::Dr. O'Connor) Omega 3 as well Turmeric since April 2005. Q10 60mg. 1500mg liquid Glucosamine Nov 2005.